A priori solution estimates for nonlinear vector integral equations

Research output: Contribution to journalArticlepeer-review

Abstract

Nonlinear vector integral equations are considered. Solution estimates and solvability conditions are derived. Applications to the periodic boundary value problem are also discussed. Under some restrictions our results improve the well-known ones. The main tool in the paper is the recent estimates for the resolvent of Hilbert-Schmidt operators.

Original languageEnglish
Pages (from-to)187-200
Number of pages14
JournalJournal of Applied Analysis
Volume9
Issue number2
DOIs
StatePublished - 1 Dec 2003

Keywords

  • Nonlinear vector integral equations
  • Periodic boundary value problem
  • Solution estimates
  • Solvability

Fingerprint

Dive into the research topics of 'A priori solution estimates for nonlinear vector integral equations'. Together they form a unique fingerprint.

Cite this